Keywords = Banach space
Number of Articles: 7
1. Study of the generalized P-contractions on Banach spaces and uniqueness for stability fixed points

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1903-1908

Mizal H Alobaidi; Ibrahim S Ahmed; Samah H Asaad

2. Inertial approximation method for split variational inclusion problem in Banach spaces

Volume 11, Issue 2, Winter and Spring 2020, Pages 285-304

Olawale Kazeem Oyewole; Chinedu Izuchukwu; Chibueze Christian Okeke; Oluwatosin Temitope Mewomo

3. Strong convergence results for fixed points of nearly weak uniformly L-Lipschitzian mappings of I-Dominated mappings

Volume 11, Issue 1, Winter and Spring 2020, Pages 47-54

Adesanmi MOGBADEMU; Jong Kyu Kim

5. Strong convergence of modified iterative algorithm for family of asymptotically nonexpansive mappings

Volume 7, Issue 2, Winter and Spring 2016, Pages 93-108

Godwin Chidi Ugwunnadi

6. Nonexpansive mappings on complex C*-algebras and their fixed points

Volume 7, Issue 1, Summer and Autumn 2015, Pages 21-29

Davood Alimohammadi